Skip to Main Content

AMS eBook CollectionsOne of the world's most respected mathematical collections, available in digital format for your library or institution

Absolute Continuity under Time Shift of Trajectories and Related Stochastic Calculus

About this Title

Jörg-Uwe Löbus, Matematiska institutionen, Linköpings universitet, Linköping SE-581 83, Sverige

Publication: Memoirs of the American Mathematical Society
Publication Year: 2017; Volume 249, Number 1185
ISBNs: 978-1-4704-2603-3 (print); 978-1-4704-4137-1 (online)
Published electronically: August 9, 2017
Keywords: Non-linear transformation of measures, anticipative stochastic calculus, Brownian motion, jump processes
MSC: Primary 60H07; Secondary 60J65, 60J75

View full volume PDF

View other years and numbers:

Table of Contents


  • 1. Introduction, Basic Objects, and Main Result
  • 2. Flows and Logarithmic Derivative Relative to $X$ under Orthogonal Projection
  • 3. The Density Formula
  • 4. Partial Integration
  • 5. Relative Compactness of Particle Systems
  • A. Basic Malliavin Calculus for Brownian Motion with Random Initial Data


The text is concerned with a class of two-sided stochastic processes of the form $X=W+A$. Here $W$ is a two-sided Brownian motion with random initial data at time zero and $A\equiv A(W)$ is a function of $W$. Elements of the related stochastic calculus are introduced. In particular, the calculus is adjusted to the case when $A$ is a jump process. Absolute continuity of $(X,P)$ under time shift of trajectories is investigated. For example under various conditions on the initial density with respect to the Lebesgue measure, $m$, and on $A$ with $A_0=0$ we verify \[ \frac{P(dX_{⋅-t})}P(dX_{⋅})=\frac{m(X_{-t})}m(X_{0})⋅∏_{i}|∇_{d,W_{0}}X_{-t}|_{i} \] a.e. where the product is taken over all coordinates. Here $\sum _i \left (\nabla _{d,W_0}X_{-t}\right )_i$ is the divergence of $X_{-t}$ with respect to the initial position. Crucial for this is the temporal homogeneity of $X$ in the sense that $X\left (W_{\cdot +v}+A_v \mathbf {1}\right )=X_{\cdot +v}(W)$, $v\in {\mathbb R}$, where $A_v \mathbf {1}$ is the trajectory taking the constant value $A_v(W)$.

By means of such a density, partial integration relative to a generator type operator of the process $X$ is established. Relative compactness of sequences of such processes is established.

References [Enhancements On Off] (What's this?)

  • Vladimir Bogachev and Eduardo Mayer-Wolf, Absolutely continuous flows generated by Sobolev class vector fields in finite and infinite dimensions, J. Funct. Anal. 167 (1999), no. 1, 1–68. MR 1710649, DOI 10.1006/jfan.1999.3430
  • Vladimir I. Bogachev, Gaussian measures, Mathematical Surveys and Monographs, vol. 62, American Mathematical Society, Providence, RI, 1998. MR 1642391
  • Rainer Buckdahn, Anticipative Girsanov transformations and Skorohod stochastic differential equations, Mem. Amer. Math. Soc. 111 (1994), no. 533, viii+88. MR 1219706, DOI 10.1090/memo/0533
  • S. Caprino, M. Pulvirenti, and W. Wagner, Stationary particle systems approximating stationary solutions to the Boltzmann equation, SIAM J. Math. Anal. 29 (1998), no. 4, 913–934. MR 1617710, DOI 10.1137/S0036141096309988
  • Stewart N. Ethier and Thomas G. Kurtz, Markov processes, Wiley Series in Probability and Mathematical Statistics: Probability and Mathematical Statistics, John Wiley & Sons, Inc., New York, 1986. Characterization and convergence. MR 838085
  • Carl Graham and Sylvie Méléard, Stochastic particle approximations for generalized Boltzmann models and convergence estimates, Ann. Probab. 25 (1997), no. 1, 115–132. MR 1428502, DOI 10.1214/aop/1024404281
  • I. I. Gihman and A. V. Skorohod, Densities of probability measures in function spaces, Uspehi Mat. Nauk 21 (1966), no. 6 (132), 83–152 (Russian). MR 0203761
  • Peter Imkeller, On the laws of orthogonal projectors on eigenspaces of Lyapunov exponents of linear stochastic differential equations, Stochastic processes and related topics (Siegmundsberg, 1994) Stochastics Monogr., vol. 10, Gordon and Breach, Yverdon, 1996, pp. 33–47. MR 1393494
  • Alois Kufner and Bohumír Opic, How to define reasonably weighted Sobolev spaces, Comment. Math. Univ. Carolin. 25 (1984), no. 3, 537–554. MR 775568
  • A. M. Kulik and A. Yu. Pilipenko, Nonlinear transformations of smooth measures on infinite-dimensional spaces, Ukraïn. Mat. Zh. 52 (2000), no. 9, 1226–1250 (Russian, with English and Ukrainian summaries); English transl., Ukrainian Math. J. 52 (2000), no. 9, 1403–1431 (2001). MR 1816936, DOI 10.1023/A:1010380119199
  • E. Mayer-Wolf and M. Zakai, The divergence of Banach space valued random variables on Wiener space, Probab. Theory Related Fields 132 (2005), no. 2, 291–320. MR 2199294, DOI 10.1007/s00440-004-0397-0
  • David Nualart, The Malliavin calculus and related topics, 2nd ed., Probability and its Applications (New York), Springer-Verlag, Berlin, 2006. MR 2200233
  • D. Nualart and M. Zakai, On the relation between the Stratonovich and Ogawa integrals, Ann. Probab. 17 (1989), no. 4, 1536–1540. MR 1048944
  • Philip E. Protter, Stochastic integration and differential equations, Stochastic Modelling and Applied Probability, vol. 21, Springer-Verlag, Berlin, 2005. Second edition. Version 2.1; Corrected third printing. MR 2273672
  • A. N. Shiryaev (ed.), Probability theory. III, Encyclopaedia of Mathematical Sciences, vol. 45, Springer-Verlag, Berlin, 1998. Stochastic calculus; A translation of Current problems in mathematics. Fundamental directions. Vol. 45 (Russian), Akad. Nauk SSSR, Vsesoyuz. Inst. Nauchn. i Tekhn. Inform, Moscow, 1989 [ MR1039616 (91i:60002a)]; Translation by P. B. Slater; Translation edited by Yu. V. Prokhorov and A. N. Shiryaev. MR 1602383
  • Jan Rosiński, On stochastic integration by series of Wiener integrals, Appl. Math. Optim. 19 (1989), no. 2, 137–155. MR 962889, DOI 10.1007/BF01448196
  • Ichiro Shigekawa, Stochastic analysis, Translations of Mathematical Monographs, vol. 224, American Mathematical Society, Providence, RI, 2004. Translated from the 1998 Japanese original by the author; Iwanami Series in Modern Mathematics. MR 2060917
  • O. G. Smolyanov and H. v. Weizsäcker, Smooth probability measures and associated differential operators, Infin. Dimens. Anal. Quantum Probab. Relat. Top. 2 (1999), no. 1, 51–78. MR 1805835, DOI 10.1142/S0219025799000047
  • Ali Süleyman Üstünel, An introduction to analysis on Wiener space, Lecture Notes in Mathematics, vol. 1610, Springer-Verlag, Berlin, 1995. MR 1439752
  • A. Süleyman Üstünel and Moshe Zakai, Transformation of measure on Wiener space, Springer Monographs in Mathematics, Springer-Verlag, Berlin, 2000. MR 1736980